# SDR N6WA20140713001

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 23,487 hours, 15,575 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG  N1 VIBE 1.9.  INSPECTED NR 1 ENG BLADES FOR STIFFNESS CHECK & PERFORMED ENG RUN.  FOUND TO HAVE 0.2 N1 VIBE AT THIS TIME IAW AMM 72-21-02.  PLACED ON CARRYOVER 4239.
